# SDR 05FDEA01028

- Difficulty date: April 16, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N362FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48261
- Aircraft time: 63,273 hours, 21,647 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: AJC7028502
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUXILIARY POWER UNIT KEEL CAP ASSEMBLY HAS 9 INCH CRACK FROM FUSELAGE STATION 2019 TO STATION 2028 AT STRINGER 45 RIGHT.  REPAIRED STRINGER IAW EA 8-5310-83868, FUSELAGE - AFT BODY KEEL CAP SPLICE AT STA 2040 - REPAIR, AND MD 10 SRM 51-31-01 VOL 2 AND 51-31-01 VOL 2.
